A female asked:
Disclaimer

hi i have had numbness and tingling all ove my body for well over a month after injecting meth right after the shot i felt like my veins were attacked?

1 doctor answer
Dr. Gurmukh Singh
49 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without examining you and your symptoms warrant evaluation by a physician. I trust that you will not do meth again. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Practice safe sex, if you have sex. Get HPV vaccine, if you are under 27 years of age.
Answered on Nov 30, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 29-year-old male asked:
Dr. Craig Lum
Dr. Craig Lum answered
25 years experience General Surgery
Meth: There is a lot that is wrong with you. 1st you are doing !V drugs, 2nd you are doing IV drugs, 3rd you are doing IV drugs, 4th you are doing IV drugs ... Read More
A 18-year-old male asked:
Dr. Leila Hashemi
21 years experience Internal Medicine
Bad question : please seek help. You need to find a rehab to quit. You are only 18 and you are on a very dangerous road.
A female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without examining you and your symptoms warrant evaluation by a physician. Do not do meth again. F ... Read More
A 29-year-old female asked:
Dr. Mary Engrav
Dr. Mary Engrav answered
31 years experience Emergency Medicine
Yes, : Yes, i agree that that could be concerning. Shooting meth into a femoral vein could inadvertently be injected into an artery, causing a problem with ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month